Advertisement

Doklady Mathematics

, Volume 76, Issue 1, pp 596–598 | Cite as

On δ-homogeneous Riemannian manifolds

  • V. N. Berestovskii
  • Yu. G. Nikonorov
Mathematics

Keywords

Riemannian Manifold Riemannian Symmetric Space Gelfand Pair Homogeneous Riemannian Manifold Full Isometry Group 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    J. A. Wolf, Spaces of Constant Curvature, 5th ed. (Publish or Perish, Boston, Mass., 1981; Nauka, Moscow, 1982).Google Scholar
  2. 2.
    S. Kobayashi and K. Nomizu, Foundations of Differential Geometry, Vols. I and II (Interscience, New York, 1963, 1969; Nauka, Moscow, 1981).Google Scholar
  3. 3.
    H. D. Nguyěñ, Proc. Am. Math. Soc. 128, 3425–3433 (2000).CrossRefGoogle Scholar
  4. 4.
    O. Kowalski and L. Vanhecke, Boll. Un. Mat. Ital. B (7) 5(1), 189–246 (1991).zbMATHGoogle Scholar
  5. 5.
    H. Tamaru, Osaka J. Math. 36, 835–851 (1999).zbMATHGoogle Scholar
  6. 6.
    Z. Dušek, O. Kowalski, and S. Ž. Nikčević, Differ. Geom. Appl. 21, 65–78 (2004).CrossRefGoogle Scholar
  7. 7.
    C. Gordon and W. Ziller, Proc. Am. Math. Soc. 91(2), 287–290 (1984).zbMATHCrossRefGoogle Scholar
  8. 8.
    M. Krämer, Compos. Math. 38(2), 129–153 (1979).zbMATHGoogle Scholar
  9. 9.
    V. Berestovskii and C. Plaut, J. Geom. Anal. 9(2), 203–219 (1999).zbMATHGoogle Scholar
  10. 10.
    V. N. Berestovskii and Luis Guijarro, Ann. Global Anal. Geom. 18, 577–588 (2000).CrossRefGoogle Scholar
  11. 11.
    V. N. Berestovskii, Sib. Mat. Zh. 29(6), 17–29 (1988).Google Scholar
  12. 12.
    B. Kostant, Nagoya Math. J. 12, 31–54 (1957).zbMATHGoogle Scholar
  13. 13.
    A. L. Onishchik, Topology of Transitive Transformation Groups (Johann Ambrosius Barth Verlag, Leipzig, 1994).zbMATHGoogle Scholar
  14. 14.
    B. Kostant, Proc. Math. Acad. Sci. USA 42, 354–357 (1956).zbMATHCrossRefGoogle Scholar
  15. 15.
    D. E. Vol’per, Sib. Mat. Zh. 40(1), 49–56 (1999).zbMATHGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2007

Authors and Affiliations

  1. 1.Sobolev Institute of Mathematics (Omsk Branch), Siberian BranchRussian Academy of SciencesOmskRussia
  2. 2.Rubtsovsk Industrial InstitutePolzunov Altai State Technical UniversityRubtsovskRussia

Personalised recommendations